List of citations in Numdam for : The multiplicity of binary recurrences

Compositio Mathematica, Volume 40 (1980) no. 2, p. 251-267

Fuchs, Clemens; Pethő, Attila

Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 3, p. 749-766

Beukers, F.

Compositio Mathematica, Volume 77 (1991) no. 2, p. 165-177

Deshommes, Bernadette

Groupe de travail d'analyse ultramétrique, Volume 14  (1986-1987), Talk no. 18, 15 p.

Beukers, F.; Tijdeman, R.

Compositio Mathematica, Volume 51 (1984) no. 2, p. 193-213